Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Update
May 21, 2004

Just wanted to update you in case someone else has the same issue. I asked you a question on Sep. 15, 2003 regarding drug induced fatigue or something else. Well it turns out to be something else. Diagnosed with Rheumatoid arthritis a few months ago. Taking chloroquine. Am doing much better than I was this time last year, although will have occasional periods that are worse. Interesting saw an article on Aidsmeds.com regarding chloroquine 3/8/04. Pissed me off at first that I have 2 chronic diseases to deal with but I'm coping. Thanks for all you do.

Response from Dr. Frascino

Hello,

Thanks for the update. It's a very good reminder for all of us with HIV. Being HIV positive does not make us immune to other ailments. We shouldn't immediately blame all new symptoms on HIV and/or HIV therapies. As we live longer, we will be as likely as our neggie counterparts to have non-HIV-related conditions. Isn't it strange that the thought of comparing hearing aids or discussing the latest laxative with other octogenarians at the old fogies' home is now something we hope to one day have the opportunity to experience?

Good luck with both of your chronic ailments. Let's hope they both remain "manageable" and that one day when you and I are both octogenarians, we can bitch about how inconvenient these ailments are, as we rock in chairs on the verandah of the Old Geezer Rest home.

See ya there, OK? I'll save you a hot cup of Ovaltine spiced with Metamucil.

Dr. Bob


Previous
I would like to gain plenty of weight
Next
heard sustiva makes you into a nutcase?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement